Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 271, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 5, 2015, 3:23 PM CDT for Adams County, Mississippi. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 3:23 PM CDT (20:23 UTC)
- Expired
- Jul 5, 2015, 4:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Adams County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 4:13 PM CDT | TSTM WND DMG | 5 S Cranfield, MS | COUPLE TREES DOWN ALONG LIBERTY RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 893 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
046
WUUS54 KJAN 052023
SVRJAN
MSC001-052115-
/O.NEW.KJAN.SV.W.0271.150705T2023Z-150705T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
323 PM CDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ADAMS COUNTY IN SOUTHWESTERN MISSISSIPPI...
* UNTIL 415 PM CDT
* AT 322 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SIBLEY...OR
10 MILES SOUTH OF NATCHEZ...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NATCHEZ...SIBLEY AND KINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3124 9164 3124 9165 3125 9166 3128 9151
3140 9158 3143 9156 3143 9155 3137 9151
3136 9148 3139 9146 3149 9152 3151 9115
3135 9116 3137 9127 3132 9147 3128 9150
3123 9149 3121 9153 3124 9156 3119 9159
TIME...MOT...LOC 2022Z 270DEG 17KT 3139 9139
HAIL...0.88IN
WIND...60MPH
$$
DL2 follow-up statements
687
WWUS54 KJAN 052050
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT SUN JUL 5 2015
MSC001-052115-
/O.CON.KJAN.SV.W.0271.000000T0000Z-150705T2115Z/
ADAMS MS-
350 PM CDT SUN JUL 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL ADAMS COUNTY...
AT 350 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KINGSTON...OR
12 MILES SOUTHEAST OF NATCHEZ...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NATCHEZ...SIBLEY AND KINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3140 9158 3143 9156 3143 9155 3137 9151
3136 9148 3139 9146 3149 9152 3151 9115
3135 9116 3137 9127 3132 9147
TIME...MOT...LOC 2050Z 258DEG 31KT 3138 9131
HAIL...0.88IN
WIND...60MPH
$$
DL733
WWUS54 KJAN 052106
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
406 PM CDT SUN JUL 5 2015
MSC001-052115-
/O.CON.KJAN.SV.W.0271.000000T0000Z-150705T2115Z/
ADAMS MS-
406 PM CDT SUN JUL 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR EAST CENTRAL ADAMS COUNTY...
AT 405 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KINGSTON...OR
10 MILES SOUTHEAST OF NATCHEZ...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NATCHEZ AND KINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3143 9136 3149 9152 3151 9115 3135 9116
3137 9127
TIME...MOT...LOC 2105Z 259DEG 27KT 3144 9127
HAIL...1.00IN
WIND...60MPH
$$
DLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 10:11 AM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Jul 5, 10:11 AM CDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1011 AM CDT SUN JUL 5 2015
.UPDATE...ACTIVE MORNING WITH TRAINING CONVECTION IN THIS NW
FLOW REGIME. VERY FAVORABLE SETUP IN PLACE WITH A VERY DIVERGENT
UPPER JET STRUCTURE WITH LOW LEVEL THETA E ADV FOCUSED INTO THE BACK
OF THE EVOLVING STORM COMPLEX. CURRENT INDICATIONS (ALONG WITH
SUPPORT FROM THE HRRR) SUPPORT THIS ACTIVITY CONTINUING OVER THE W-
CENTRAL AND NW CWA THROUGH MIDDAY WITH THE PRIMARY THREAT BEING
FLASH FLOODING FROM HEAVY RAINFALL. SO FAR BASED OFF RADAR
ESTIMATES...LOCALIZED AREAS HAVE SEEN 3-6 INCHES. WITH THE TRAINING
SETUP...I EXPECT A FEW MORE POCKETS OF 2-5 INCHES WITH SOME OF THAT
OCCURRING OVER LOCATIONS THAT HAVE ALREADY SEEN SEVERAL INCHES. I
WOULD NOT RULE OUT SOME STORM TOTALS FROM JUST THIS MORNING IN THE 7-
10 INCH RANGE. DUE TO THIS...HAVE ADDED A FLASH FLOOD WATCH FOR
PARTS OF THE AREA. WE WILL EXPAND IF NEEDED...BUT FEEL THE CURRENT
AREA COVER THE THREAT WELL. AS FOR SEVERE STORMS...ENVIRONMENT IS
SUPPORTIVE TO OUR W/SW AND FEEL AS SFC HEATING GETS GOING...ACTIVITY
OVER THAT AREA WILL INCREASE WHILE THE LOCATIONS THAT ARE GETTING
THE HEAVY RAIN THIS MORNING WILL SEE ACTIVITY WANE SOME. WE HAVE
INCREASED SOME OF THE W/SW AREA FOR THE LIMITED SEVERE RISK WHILE
INCREASING THE FLOODING RISK TO COVER MORE AREA AND WE HAVE ADDED AN
ELEVATED RISK AREA.
THE MAIN FORECAST ADJ WAS TO INCREASE POPS THIS MORNING AND THEN
TREND/FOCUS ACTIVITY TO THE W/SW/S FOR LATER IN THE DAY. HOURLY
TEMPS WERE MODIFIED TO MATCH TRENDS AS WELL. /CME/
&&
.AVIATION...ANOTHER ACTIVE THUNDERSTORM DAY WITH MULTIPLE SITES
EXPERIENCING VSBY AND CIG RESTRICTIONS. THIS IS EXPECTED TO CONTINUE
FOR MUCH OF THE DAY. WILL HAVE TO MAKE NUMEROUS AMENDMENTS DUE TO
RAPIDLY CHANGING CONDITIONS. /SW/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 83 71 89 71 / 100 29 18 7
MERIDIAN 83 67 87 69 / 100 39 35 14
VICKSBURG 83 72 90 71 / 100 22 12 5
HATTIESBURG 86 70 90 70 / 72 29 20 9
NATCHEZ 86 72 91 73 / 72 19 11 5
GREENVILLE 85 72 90 73 / 96 25 16 6
GREENWOOD 85 69 88 71 / 57 32 23 9
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR MSZ034-035-
040>042-047.
LA...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR LAZ007>009-
015-016.
AR...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR ARZ074-075.
&&
CME/02/Hazardous weather outlook, Jul 5, 3:13 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 313 PM CDT SUN JUL 5 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-062015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-WASHINGTON- ISSAQUENA- 313 PM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...NORTHWEST MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON FLOODING THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SCATTERED SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL AND A FEW SEVERE STORMS THROUGH THE LATE AFTERNOON HOURS. THE SEVERE STORMS SHOULD BE LIMITED TO AREAS SOUTH OF INTERSTATE 20. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON. MSZ019-025-035-041-062015- SUNFLOWER-LEFLORE-HUMPHREYS-SHARKEY- 313 PM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI... AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY FLOODING THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SCATTERED SHOWERS AND THUNDERSTORMS MAY PRODUCE FLOODING THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. MSZ026>033-037>039-045-046-062015- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- ATTALA-WINSTON-NOXUBEE-NESHOBA-KEMPER- 313 PM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND NORTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY FLOODING THREAT...LIMITED TIMING...LATE TONIGHT AND MONDAY MORNING SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...MONDAY ANOTHER COMPLEX OF STORMS IS EXPECTED TO DEVELOP LATE TONIGHT BRINGING LOCALLY HEAVY RAIN INTO MONDAY MORNING. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY MAINLY AROUND PHILADELPHIA AND DE KALB. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY. MSZ036-042>044-047>052-054>058-063>066-062015- HOLMES-YAZOO-MADISON-LEAKE-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES- 313 PM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...MONDAY A FEW SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY MONDAY AFTERNOON. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY. MSZ053-059>062-072>074-062015- CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN-LINCOLN-MARION-LAMAR-FORREST- 313 PM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND MONDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...THIS AFTERNOON AND AGAIN MONDAY FLOODING THREAT...LIMITED TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON SCATTERED STORMS WILL PRODUCE LOCALLY HEAVY RAIN AND A FEW SEVERE STORMS THROUGH EARLY EVENING. STORMS WILL DEVELOP AGAIN ON MONDAY AFTERNOON WITH A FEW SEVERE STORMS POSSIBLE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER OF THE AFTERNOON AND MONDAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jul 5, 2:31 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
231 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD PARKDALE 33.12N 91.55W
07/05/2015 ASHLEY AR STORM CHASER
SEVERAL ROADS FLOODED BETWEEN PORTLAND AND WILMOT. SOME
HOMES FLOODED AS WELL.
&&
DLLocal storm report, Jul 5, 2:32 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
232 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FLASH FLOOD ELLISVILLE 31.60N 89.21W
07/05/2015 JONES MS EMERGENCY MNGR
MULTIPLE STREETS FLOODED IN THE CITY
&&
DLLocal storm report, Jul 5, 2:43 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
243 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 7 S HATTIESBURG 31.22N 89.30W
07/05/2015 FORREST MS EMERGENCY MNGR
A FEW TREES DOWNED AROUND THE DIXIE COMMUNITY
&&
DLLocal storm report, Jul 5, 2:45 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
245 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD 1 ESE HATTIESBURG 31.31N 89.29W
07/05/2015 FORREST MS EMERGENCY MNGR
STREET FLOODING REPORTED ALONG EDWARDS ST
&&
DLLocal storm report, Jul 5, 3:01 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG 6 SW WEST HATTIESBURG 31.27N 89.46W
07/05/2015 LAMAR MS LAW ENFORCEMENT
TREE DOWNED ALONG MS HIGHWAY 589 NEAR FORD LOOP
0210 PM TSTM WND DMG 11 SW WEST HATTIESBURG 31.22N 89.51W
07/05/2015 LAMAR MS LAW ENFORCEMENT
TREE DOWNED ALONG PURVIS OLOH RD NEAR BAY CREEK RD
0225 PM TSTM WND DMG 4 NNE PURVIS 31.19N 89.38W
07/05/2015 LAMAR MS LAW ENFORCEMENT
TREE DOWNED NEAR HWY 11 AND HAROLD TUCKER RD
&&
DLLocal storm report, Jul 5, 3:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
313 PM CDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD DERMOTT 33.53N 91.44W
07/05/2015 CHICOT AR PUBLIC
SEVERAL STREETS FLOODED IN DERMOTT
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:28 AM CDT | Special Weather Statement | JAN | Issaquena | 47 min |
| Jul 5, 7:48 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 42 min |
| Jul 5, 8:07 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 53 min |
| Jul 5, 9:20 AM CDT | Flash Flood Watch | JAN | Humphreys, Issaquena, Sharkey, Warren, Washington, Yazoo | 10 hr |
| Jul 5, 9:51 AM CDT | Special Weather Statement | JAN | Newton | 39 min |
| Jul 5, 9:53 AM CDT | Special Weather Statement | JAN | Leake | 37 min |
| Jul 5, 10:06 AM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 39 min |
| Jul 5, 10:16 AM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott | 43 min |
| Jul 5, 10:20 AM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 3 hr |
| Jul 5, 10:57 AM CDT | River Flood Advisory | JAN | Bolivar, Washington | 36 hr |
| Jul 5, 12:39 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 44 min |
| Jul 5, 1:04 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 41 min |
| Jul 5, 1:13 PM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 3 hr |
| Jul 5, 1:22 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 38 min |
| Jul 5, 1:32 PM CDT | Special Weather Statement | JAN | Lincoln | 43 min |
| Jul 5, 1:44 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Jul 5, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 63 min |
| Jul 5, 2:33 PM CDT | River Flood Warning | JAN | Leake | 46 hr |
| Jul 5, 3:30 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 45 min |
| Jul 5, 4:04 PM CDT | Special Weather Statement | JAN | Franklin | 41 min |
| Jul 5, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 48 min |
| Jul 5, 4:18 PM CDT | Areal Flood Warning | JAN | Bolivar, Washington | 3 hr |
| Jul 5, 5:34 PM CDT | Flash Flood Warning | JAN | Adams, Franklin, Jefferson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.